# SDR FDEA201610293749

- Difficulty date: October 29, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 61,874 hours, 20,943 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 36002322
- Part serial: 0322
- Condition: Odor
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT AFTER APU START, SELECTED APU AIR  ON PACKS ON ISOLATION VALVES ON PACKS 1 2 3 ON.  STRONG  FUEL ODOR IN COCKPIT DISSAPATED AFTER SEVERAL MINUTES.    AFTER TALKING WITH THE CREW,  THEY SAID THEY SMELLED FUEL WHEN THEY GOT TO THE COCKPIT BEFORE THE APU WAS RUNNING.  REMOVED AND REPLACED APU NOZZLE ACTUATOR.
